# SDR QV12004F00000

- Difficulty date: December 25, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N737GG
- Make and model: Boeing 737*
- Aircraft serial: 29136
- Engine: Ge CFM56*
- System (JASC): 2570 · Accessory Compartment
- Part: Humidifier
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TEST FLT, FOLLOWING MAINTENANCE INPUT.  SMOKE REPORTED IN CABIN AT 31000 FT.  AIRCRAFT RETURNED TO AIRPORT.  ON INVESTIGATION, CABIN HUMIDIFIER CONTROL CIRCUIT BREAKER C9124 ON AUX POWER DISTRIBUTION PANEL P9101 FOUND TRIPPED.  CABIN HUMIDIFIER SYSTEM DEACTIVATED FURTHER INVESTIGATION TO BE CARRIED OUT WHEN AIRCRAFT IS AVAILABLE.  TEST FLIGHT REPEATED, NO FURTHER SMOKE REPORTED.  NOTE:  HUMIDIFIER IS NON-ESSENTIAL EQUIPMENT.
